"A Note on New Semi-Regular Divisible Difference Sets" by James A. Davis and Jonathan Jedwab
 

DOI

10.1007/BF01418532

Abstract

We give a construction for new families of semi-regular divisible difference sets. The construction is a variation of McFarland's scheme [5] tor noncyclic difference sets.

Document Type

Article

Publication Date

10-1993

Publisher Statement

Copyright © 1993, Kluwer Academic Publishers. This article first appeared in Designs, Codes, and Cryptography: 3:4 (1993), 379-381.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 5
  • Usage
    • Downloads: 69
    • Abstract Views: 2
  • Captures
    • Readers: 2
see details

Share

COinS